# SDR DALA2025072905702

- Difficulty date: July 27, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 15,534 hours, 7,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CHIME 3 TIMES REPEATED WITH EMER LIGHTS FAULT - LH OWEED DOOR MSG ON CMS PANEL. FOUND FWD LT EXTERIOR OWEED LIGHT INOP. R/R FWD LT EXTERIOR OWEED LIGHT PER A220 AMP 33-55. OPS TEST GOOD. (LP# 6359832)
